J4 ›› 2011, Vol. 46 ›› Issue (8): 84-88.

• Articles • Previous Articles     Next Articles

Star edge coloring of tree

DENG Kai1, LIU Xin-sheng2, TIAN Shuang-liang1   

  1. 1. School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou 730124, Gansu, China;
    2. School of Mathematics and Information Science, Northwest Normal University, Lanzhou 730070, Gansu, China
  • Received:2010-08-30 Online:2011-08-20 Published:2011-09-08

Abstract:

The star edge coloring of tree is studied, the star chromatic index of two kinds of special trees are obtained, and an attainable upper bound of star chromatic index of tree is proved.

Key words: star edge coloring; star chromatic index; complete n-ary tree; tree

No related articles found!
Viewed
Full text
669
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 669

  From Others local
  Times 14 655
  Rate 2% 98%

Abstract
989
Just accepted Online first Issue
0 0 989
  From Others local
  Times 980 9
  Rate 99% 1%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!